# SDR 95ZZZM128

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922HA
- Make and model: Dhav DHC8102
- Aircraft serial: 094
- System (JASC): 6120 · Propeller Controlling System
- Part: Ecu
- Part number: 7898426009
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 19,853 hours
- Component: Hamstd
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 3217 - LYH-PHL - AFTER LANDING, THE NR 2 PROP STABILIZED AT 650 RPM.  THE CREW CYCLED THE CONDITION LEVER TO START FEATHER, THEN BACK TO MINIMUM AND THE PROP WOULD NOT COME OUT OF FEATHER.  REMOVED AND REPLACED THE NR 2 ELECTRONIC CONTROL UNIT.
